# SDR AALA202204127459

- Difficulty date: April 3, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N834NN
- Make and model: Boeing 737
- Aircraft serial: 29576
- Aircraft time: 36,032 hours, 14,730 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FLOOR BEAM GIRT BAR HOLE AT BS 986.5 AND RBL 50. REPAIRED FLOOR BEAM PER EA 335319 AND SRM 53-70-51-2R-6.
